RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2016, Volume 207, Number 2, Pages 81–92 (Mi msb8447)  

This article is cited in 2 scientific papers (total in 2 papers)

The Post-Gluskin-Hosszú theorem for finite $n$-quasigroups and self-invariant families of permutations

F. M. Malyshev

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Abstract: We study finite $n$-quasigroups $(n\geqslant3)$ with the following property of additional invertibility: if the quasigroup operation gives the same results on some two tuples of $n$ arguments with the same first components, then the tuples of the other $n-1$ components effect the same left translations. We prove an analogue of the Post-Gluskin-Hosszú theorem for such $n$-quasigroups. This has been proved previously, but only in the associative case. The theorem reduces the operation of the $n$-quasigroup to a group operation. The main tool used in the proof is a two-parameter self-invariant family of permutations on an arbitrary finite set. This is introduced and studied in the paper.
Bibliography: 13 titles.

Keywords: $n$-quasigroup, associativity, $n$-ary group, automorphism, Latin hypercube.

DOI: https://doi.org/10.4213/sm8447

Full text: PDF file (502 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2016, 207:2, 226–237

Bibliographic databases:

Document Type: Article
UDC: 512.548.74
MSC: Primary 20N15; Secondary 20N05
Received: 11.11.2014 and 20.05.2015

Citation: F. M. Malyshev, “The Post-Gluskin-Hosszú theorem for finite $n$-quasigroups and self-invariant families of permutations”, Mat. Sb., 207:2 (2016), 81–92; Sb. Math., 207:2 (2016), 226–237

Citation in format AMSBIB
\Bibitem{Mal16}
\by F.~M.~Malyshev
\paper The Post-Gluskin-Hossz\'u theorem for finite $n$-quasigroups and self-invariant families of permutations
\jour Mat. Sb.
\yr 2016
\vol 207
\issue 2
\pages 81--92
\mathnet{http://mi.mathnet.ru/msb8447}
\crossref{https://doi.org/10.4213/sm8447}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3462732}
\zmath{https://zbmath.org/?q=an:06594446}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2016SbMat.207..226M}
\elib{http://elibrary.ru/item.asp?id=25707810}
\transl
\jour Sb. Math.
\yr 2016
\vol 207
\issue 2
\pages 226--237
\crossref{https://doi.org/10.1070/SM8447}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000375263200003}
\elib{http://elibrary.ru/item.asp?id=27152494}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84965011485}


Linking options:
  • http://mi.mathnet.ru/eng/msb8447
  • https://doi.org/10.4213/sm8447
  • http://mi.mathnet.ru/eng/msb/v207/i2/p81

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Related presentations:

    This publication is cited in the following articles:
    1. A. V. Cheremushkin, “Analogi teorem Gluskina – Khossu i Malysheva dlya sluchaya cilno zavisimykh $n$-arnykh operatsii”, Diskret. matem., 30:2 (2018), 138–147  mathnet  crossref  elib
    2. A. V. Cheremushkin, “Obobschenie teorem Gluskina–Khossu i Malysheva na sluchai cilno zavisimykh $n$-arnykh operatsii”, PDM. Prilozhenie, 2018, no. 11, 23–25  mathnet  crossref
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:241
    Full text:13
    References:72
    First page:73

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019